| Model Number |
620-0221011-01 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a 71-year-old male patient, the device failed to discharge.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The device was functionally evaluated and passed succefully.The device log confirms the device was able to discharge 5 consecutive times prior to encountering a lead fault condition.A lead fault condition is an advisory suggesting the device does not recognize a viable patient impedance.Electrode pads to patient skin coupling appears to be a factor, but electrodes were not returned as part of the investigation.The device was extensively tested and passed successfully with no notable observations or faults to the device.The unit was recertified for clinical use and returned to the customer.Analysis of reports of this type has not identified an increase in trend.